American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Alexander Hanysz. Oka properties of some hypersurface complements. Proc. Amer. Math. Soc. 142 (2014) 483-496.
Abstract, references, and article information   
View Article: PDF

[2] Eriko Hironaka. Generalized lantern relations and planar line arrangements. Contemporary Mathematics 572 (2012) 113-125.
Book volume table of contents   
View Article: PDF

[3] G. Kokarev and D. Kotschick. Fibrations and fundamental groups of Kähler-Weyl manifolds. Proc. Amer. Math. Soc. 138 (2010) 997-1010. MR 2566566.
Abstract, references, and article information
View Article: PDF

[4] Jonathan Rosenberg. An analogue of the Novikov Conjecture in complex algebraic geometry. Trans. Amer. Math. Soc. 360 (2008) 383-394. MR 2342008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tamás Hausel and Michael Thaddeus. Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles. J. Amer. Math. Soc. 16 (2003) 303-329. MR 1949162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1